# SDR USAA2012041000018

- Difficulty date: March 27, 2012
- Submitted: April 11, 2012
- Operation: Air carrier
- Aircraft: N737US
- Make and model: Airbus A319-112
- Aircraft serial: 1245
- Aircraft time: 33,220 hours, 19,746 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367324200000
- Condition: Delaminated
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK, DELAMINATION ON FLOOR PANEL 151VG BETWEEN FR53 TO FR55A & BETWEEN Y765 TO -Y765.  REPLACED FLOOR PANEL IAW SRM 53-02-00 & IRM 9701 REV G.
